# SDR SWAA991503

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273A12011
- Condition: Inop
- Location: Nlg Dnlock
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NLG FAILED TO RETRACT AFTER TAKEOFF (GEAR RECYCLED TWICE).  PINNED NLG AND RELEASED FOR FERRY FLIGHT TO DAL.  AT DAL, REMOVED AND REPLACED NLG LOCK ACTUATOR PER MM.
